Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/75287
Title: Boolean algebras and classification of interactions in sufficient-component cause model
Authors: Panov, V. G.
Nagrebetskaya, J. V.
Issue Date: 2015
Publisher: Academic Press
Citation: Panov V. G. Boolean algebras and classification of interactions in sufficient-component cause model / V. G. Panov, J. V. Nagrebetskaya // International Journal of Pure and Applied Mathematics. — 2015. — Vol. 98. — Iss. 2. — P. 239-259.
Abstract: A mathematical model of the sufficient-component cause framework is considered based on the theories of Boolean algebra. The model consists of the space of states of a binary experiment and a set of symmetries of the experiment. The space of states is a Boolean algebra of n Boolean variables where n is the number of the binary causes in the experiment. The set of symmetries of the experiment is a subgroup of the group of all automorphisms of Boolean algebra of the states of experiment. This subgroup is generated by transformations preserving a type of interaction. An experimenter should deduce these transformations from the peculiar properties of the experiment. Examples of such transformations are provided. Classification of interactions is obtained by the calculation of the orbits of action of the group of symmetries on the space of states of the experiment. It is shown that the classification of the interaction for the ordinary symmetries of sufficient causes is the same as reported in related works. Other symmetries of the binary experiment are considered as well. It is shown that the corresponding classification of the interaction types in a binary experiment depends substantially on the symmetries of the experiment. Statistical criteria of particular types of responses are proven and the problem of mutual antagonism is discussed in the Appendix. © 2015 Academic Publications, Ltd.
Keywords: ANTAGONISM
BOOLEAN AUTOMORPHISMS
GROUP ACTION
ORBITS
SUFFICIENT COMPONENT CAUSE MODEL
SYNERGISM
URI: http://hdl.handle.net/10995/75287
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84921717550
PURE ID: 321144
ISSN: 1311-8080
DOI: 10.12732/ijpam.v98i2.7
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.12732-ijpam.v98i2.7.pdf160,52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.